# SDR 4516210142003

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N426CX
- Make and model: Lear 45LEAR
- Aircraft serial: 45162
- Aircraft time: 1,667 hours, 1,270 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Primary Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIMARY TRIM FAILURE INDICATION ON EICAS SYSTEM. CREW HAD JUST INITIATED TAKE-OFF ROLL. TAKE-OFF ABORTED AND RETURNED TO BLOCK. CREW CLEARED FAULT ON EICAS SYSTEM.   MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  FSR RECOMMENDATION TO SWAP IC-600 COMPUTERS AND PERFORM TEST FLIGHT.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RELEASE FROM MAINTENANCE.
